# SDR AALA201810029030

- Difficulty date: September 29, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 4,623 hours, 466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Crew Rest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FLASHLIGHT IN THE FLIGHT ATTENDANT CREW REST . REPLACED THE FLASHLIGHT IAW A-25-64-00.  OPS CHECKED NORMAL.
